# SDR DALA2025111708377

- Difficulty date: August 1, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,951 hours, 7,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 628114-14; A220-100,  RT EMERGENCY EXIT DOOR CUTOUT SURROUND STRUCTURE, FRAME 42.  SUBJECT REPAIR REQUIRES FOLLOW-ON ACTION. ACCOMPLISH ER/A 628114-14, SECTION II WITHIN 1,000 FLIGHT HOURS FROM 16,139 TOTAL FLIGHT HOURS. ASSOCIATED ER/A 14-628114. SECTION II REQUIRES TWO PN A0204063-4-2 NUTPLATES.
